# SDR HEEA077875

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Part serial: A1269
- Condition: Corroded
- Location: Main Rotor Head
- Component: M/R Head, 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD PITCH HORN HAS CORROSION.
